# SDR CALA2010072700346

- Difficulty date: July 20, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767432ER
- Aircraft serial: 29451
- Aircraft time: 42,123 hours, 6,093 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: 4463841
- Condition: Blown
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST NR 1 DOESN’T COME ON (LIGHT) REF W/C 64-2620-1-7102.  REMOVED AND REPLACED FLOW VALVE SQUIBS PER MM 26-23-06.  OPS CHECKED OK FWD CARGO.
